# SDR SWAA2019010927823

- Difficulty date: December 18, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 50,097 hours, 29,419 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount Fitting
- Part number: 115A6200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING MOUNTING TAB CRACKED ON THE MID SPAN DEFLECTION CONTROL RIB.  R&R TAB PER EA.
